Alert archive / Florida / Wind Advisories in 2013
Wind Advisory 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at May 3, 2013, 3:31 AM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2013, 3:31 AM EDT (07:31 UTC)
- Expired
- May 4, 2013, 3:29 AM EDT
- In force
- 24 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
624 WWUS72 KJAX 030731 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 331 AM EDT FRI MAY 3 2013 FLZ024-025-033-038-GAZ154-166-032000- /O.CAN.KJAX.LW.Y.0021.000000T0000Z-130504T0400Z/ /O.NEW.KJAX.WI.Y.0007.130503T0731Z-130504T1000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 331 AM EDT FRI MAY 3 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. * TIMING...THROUGH TONIGHT. * WINDS...EAST 25 MPH...WITH GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND TREE BRANCHES WILL ALSO BE BLOWN OFF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ023-030>032-037-GAZ136-152-153-164-165-032000- /O.NEW.KJAX.LW.Y.0022.130503T0731Z-130504T1000Z/ BAKER-UNION-BRADFORD-CLAY-PUTNAM-WAYNE-BRANTLEY-INLAND GLYNN- CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER...STARKE... GREEN COVE SPRINGS...PALATKA...JESUP...NAHUNTA...FOLKSTON... WOODBINE 331 AM EDT FRI MAY 3 2013 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. * TIMING...THROUGH TONIGHT. * WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH. * IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. BOATERS SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
3 follow-up statements
128 WWUS72 KJAX 031811 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 211 PM EDT FRI MAY 3 2013 FLZ024-025-033-038-GAZ154-166-041000- /O.CON.KJAX.WI.Y.0007.000000T0000Z-130504T1000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 211 PM EDT FRI MAY 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * TIMING...THROUGH TONIGHT. * WINDS...EAST 25 MPH...WITH GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND TREE BRANCHES WILL ALSO BE BLOWN OFF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ023-030>032-037-GAZ136-152-153-164-165-041000- /O.CON.KJAX.LW.Y.0022.000000T0000Z-130504T1000Z/ BAKER-UNION-BRADFORD-CLAY-PUTNAM-WAYNE-BRANTLEY-INLAND GLYNN- CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER...STARKE... GREEN COVE SPRINGS...PALATKA...JESUP...NAHUNTA...FOLKSTON... WOODBINE 211 PM EDT FRI MAY 3 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * TIMING...THROUGH TONIGHT. * WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH. * IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. BOATERS SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
987 WWUS72 KJAX 040030 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 830 PM EDT FRI MAY 3 2013 FLZ023-030-031-GAZ136-152-164-040130- /O.CAN.KJAX.LW.Y.0022.000000T0000Z-130504T1000Z/ BAKER-UNION-BRADFORD-WAYNE-BRANTLEY-CHARLTON- INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER...STARKE... JESUP...NAHUNTA...FOLKSTON 830 PM EDT FRI MAY 3 2013 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE LAKE WIND ADVISORY. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA TONIGHT. $$ FLZ024-025-033-038-GAZ154-166-040830- /O.CON.KJAX.WI.Y.0007.000000T0000Z-130504T1000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 830 PM EDT FRI MAY 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * TIMING...THROUGH TONIGHT. * WINDS...EAST 20 TO 25 MPH...WITH GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND TREE BRANCHES WILL ALSO BE BLOWN OFF TREES. WITH THE GROUND WET FROM RECENT RAIN...SHALLOW ROOTED TREES COULD ALSO BE BLOWN OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ032-037-GAZ153-165-040830- /O.CON.KJAX.LW.Y.0022.000000T0000Z-130504T1000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 830 PM EDT FRI MAY 3 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * TIMING...THROUGH TONIGHT. * WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH. * IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. BOATERS SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
307 WWUS72 KJAX 040729 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 329 AM EDT SAT MAY 4 2013 FLZ024-025-033-038-GAZ154-166-050100- /O.CAN.KJAX.WI.Y.0007.000000T0000Z-130504T1000Z/ /O.EXB.KJAX.LW.Y.0022.000000T0000Z-130505T0100Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 329 AM EDT SAT MAY 4 2013 ...LAKE WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH. * IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. BOATERS SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ FLZ032-037-GAZ153-165-050100- /O.EXT.KJAX.LW.Y.0022.000000T0000Z-130505T0100Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 329 AM EDT SAT MAY 4 2013 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * TIMING...THROUGH EARLY THIS EVENING. * WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH. * IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. BOATERS SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at May 3, 3:15 AM EDT, 16 minutes earlier.
Area forecast discussion, May 3, 3:15 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EDT FRI MAY 3 2013
...WINDY AND WET CONDITIONS TODAY AND TONIGHT...
...ROUGH CONDITIONS OFFSHORE THROUGH MUCH OF THE WEEKEND...
.SHORT TERM /TODAY THROUGH SUNDAY/...
FULL NOR'EASTER UNDERWAY ACROSS THE REGION...WITH BANDS OF RAIN
HEAVY AT TIMES CONTINUING TO STREAM ACROSS NE FL INTO SE GA.
THE BAND OF PRECIP WILL BE SLOW TO NUDGE TO THE SOUTH LATER
TODAY...WITH A SLOW WEAKENING TREND INDICATED BY MOST OF THE
HIGH RES/HEMISPHERIC MODELS. WILL CONTINUE THE AREAL FLOOD WATCH
FOR MOST AREAS THROUGH TONIGHT...WITH ANOTHER 1-3 INCHES POSSIBLE
DURING THE NEXT 24 HOURS. STRONG WINDS WILL CONTINUE THROUGH AT
LEAST TNGT. WILL ISSUE A WIND ADVISORY TODAY/TNGT FOR THE COASTAL
COUNTIES WITH LAKE WIND ADVISORIES INTO THE CENTRAL INLAND COUNTIES.
TEMPERATURES WILL BE HELD DOWN WITH CLOUDS/PRECIP TODAY WITH LOWER
TO MID 70S FOR MOST LOCATIONS. LOWER/MID 60S WILL PREVAIL FOR LOWS
TNGT.
STRONG UPPER LEVEL LOW PRESSURE ACROSS THE MISSISSIPPI VALLEY WILL
MOVE SOUTHEAST OVER THE WEEKEND...WITH THE GULF UPPER LOW BEING
ABSORBED. PRECIP COVERAGE AND WINDS WILL BEGIN TO DECREASE SATURDAY
WITH HEAVY RAINFALL POTENTIAL DIMINISHING. A COLD FRONTAL BOUNDARY
WILL APPROACH THE AREA SATURDAY NIGHT...CROSSING NE FL SUNDAY.
WILL USE HIGH END CHANCE TO LIKELY POPS FOR THE FRONTAL CROSSING.
DAYTIME TEMPERATURES WILL WARM SLIGHTLY FROM THE MUCH BELOW NORMAL
VALUES OF THURSDAY AND TODAY...BUT WILL REMAIN BELOW NORMAL. NEAR
NORMAL LOW TEMPERATURES WILL PREVAIL.
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A HIGHLY AMPLIFIED BLOCKING PATTERN WILL CONTINUE ALOFT NEXT
WEEK. MODELS IN BETTER AGREEMENT IN SHOWING UPPER LOW OVER NORTH GA
MONDAY ONLY REACHING THE MID ATLANTIC COAST BY MIDWEEK. A DRYING
PATTERN WILL PREVAIL FOR THE LOCAL AREA WITH TEMPERATURES WARMING
TO NEAR NORMAL DURING THE DAY...WITH SEASONABLY COOL LOW
TEMPERATURES.
&&
.AVIATION...
BANDS OF SHOWERS WILL CONTINUE TO STREAM ACROSS ALL PORTS...WITH
MORE OCCASIONAL ACTIVITY AT GNV. MVFR WILL PREVAIL WITH PERIODS OF
IFR IN THE HEAVIER ACTIVITY. WITH TSTM COVERAGE ISOLATED...HAVE
KEPT TS WORDING OUT OF THE TAFS.
&&
.MARINE...
GALES WILL CONTINUE FOR ALL LEGS THROUGH TONIGHT. BY SATURDAY
EXPECT SOLID SCA WITH OCCASIONAL GUSTS TO GALE. WINDS/SEAS WILL
SUBSIDE EARLY IN THE WEEK AS LOW PRESSURE DEPARTS TO THE NE.
RIP CURRENTS: HIGH RISK THROUGH SATURDAY. BREAKERS OF 5-7 FEET
THROUGH TONIGHT WITH A HIGH SURF ADVISORY.
&&
.HYDROLOGY...
AREAL FLOOD WATCH WILL CONTINUE THROUGH TONIGHT. SHORT FUSE ADVISORIES
AND WARNINGS MAY BE NEEDED THROUGH AT LEAST THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 60 73 57 / 80 40 60 50
SSI 71 65 72 65 / 80 40 40 40
JAX 72 64 74 63 / 100 40 50 50
SGJ 73 65 75 65 / 100 60 60 40
GNV 73 61 77 58 / 70 40 40 60
OCF 75 62 80 62 / 60 50 50 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-BRADFORD-CLAY-
COLUMBIA-DUVAL-FLAGLER-HAMILTON-NASSAU-PUTNAM-ST JOHNS-
UNION.
LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BAKER-BRADFORD-
CLAY-PUTNAM-UNION.
HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-NASSAU-
ST JOHNS.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR ATKINSON-BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-PIERCE-WARE.
LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BRANTLEY-CHARLTON-
INLAND CAMDEN-INLAND GLYNN-WAYNE.
HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-COASTAL
GLYNN.
AM...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 2 PM EDT SUNDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ALLEN/SANDRIKHazardous weather outlook, May 2, 10:40 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1040 PM EDT THU MAY 2 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-040030- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1040 PM EDT THU MAY 2 2013 ...FLOOD WATCH FOR MOST AREAS THROUGH FRIDAY NIGHT... ...HIGH RISK OF RIP CURRENTS THROUGH SATURDAY... ...LAKE WIND ADVISORY FOR COASTAL COUNTIES THROUGH FRIDAY EVENING... ...GALE WARNING FOR COASTAL WATERS THROUGH FRIDAY NIGHT THEN SMALL CRAFT ADVISORY OVER THE WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... MODERATE RAINFALL WILL CONTINUE ACROSS MUCH OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...WITH A FLOOD WATCH IN EFFECT. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE. STRONG ONSHORE FLOW AND ELEVATED SURF WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. THIS ONSHORE FLOW WILL ALSO RESULT IN WINDY CONDITIONS FOR COASTAL COUNTIES WITH A LAKE WIND ADVISORY IN EFFECT. A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... LOCALLY HEAVY RAINFALL WILL LINGER INTO FRIDAY...WITH THE FLOOD WATCH REMAINING IN EFFECT THROUGH FRIDAY NIGHT. WINDY CONDITIONS ARE EXPECTED TO PERSIST THROUGH FRIDAY FOR COASTAL COUNTIES WITH A LAKE WIND ADVISORY IN EFFECT. A HIGH RISK OF RIP CURRENTS WILL CONTINUE AT AREA BEACHES THROUGH SATURDAY. GALE WARNING WILL CONTINUE OVER THE COASTAL WATERS THROUGH FRIDAY NIGHT...WITH A SMALL CRAFT ADVISORY OVER THE WEEKEND. SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 2, 9:51 PM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
951 PM EDT THU MAY 2 2013
FLZ025-033-038-030400-
DUVAL-FLAGLER-ST. JOHNS-
951 PM EDT THU MAY 2 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS...EASTERN FLAGLER AND SOUTHEASTERN DUVAL COUNTIES FOR
STRONG WINDS VALID UNTIL MIDNIGHT EDT...
AT 945 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
SHOW WIDESPREAD RAIN SHOWERS MOVING ONSHORE PRODUCING GUSTY WINDS AT
TIMES. STRONGEST WINDS OF NEAR 40 TO 45 MPH CAN BE EXPECTED ALONG
THE COASTAL AREAS. WINDS OF THIS MAGNITUDE MAY SNAP TREE LIMBS OR
CAUSE POWER OUTAGES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2939 8126 3037 8155 3049 8141 3023 8137
2994 8129 2988 8126 2977 8125 2944 8110
2942 8110
TIME...MOT...LOC 0144Z 111DEG 13KT 3047 8294
SHASHYLocal storm report, May 2, 10:01 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 PM EDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD 2 W ORTEGA 30.27N 81.74W
05/02/2013 DUVAL FL TRAINED SPOTTER
A STORM SPOTTER REPORTED ONE OF THE BRANCHES OF THE CEDAR
RIVER IS ESCAPING ITS BANK.
&&
ARSLocal storm report, May 2, 10:57 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1057 PM EDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 5 WSW DUNGENESS 30.71N 81.54W
05/02/2013 M5.00 INCH CAMDEN GA TRAINED SPOTTER
A SPOTTER REPORTED 5 INCHES SINCE MIDNIGHT.
1045 PM HEAVY RAIN FLAGLER BEACH 29.47N 81.13W
05/02/2013 M2.19 INCH FLAGLER FL TRAINED SPOTTER
A SPOTTER IN FLAGLER BEACH REPORTED 2.19 INCHES SINCE 730
PM THIS EVENING.
&&
ARSLocal storm report, May 2, 11:31 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HEAVY RAIN KEYSTONE HEIGHTS 29.78N 82.03W
05/02/2013 E1.24 INCH CLAY FL TRAINED SPOTTER
HEAVY RAINFALL OF ONE TO ONE AND A QUARTER INCH OVER THE
PAST HOUR. SANDY GROUND IS NOW SATURATED AND RUNNING OFF.
&&
SANDRIKLocal storm report, May 3, 1:37 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 AM EDT FRI MAY 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM MARINE TSTM WIND 42 ENE ST. AUGUSTINE 30.12N 80.66W
05/03/2013 M42 MPH AMZ472 XX BUOY
PEAK WIND GUST AS A RAIN BAND MOVED OVER THE BUOY.
&&
SANDRIKLocal storm report, May 3, 1:43 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 AM EDT FRI MAY 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM NON-TSTM WND GST 4 SE ST. AUGUSTINE 29.86N 81.26W
05/03/2013 M46.00 MPH AMZ454 FL C-MAN STATION
PEAK WIND GUST.
&&
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:13 PM EDT | Lake Wind Advisory | JAX | Flagler, Nassau | 7 hr |
| May 2, 8:44 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 8 hr |
| May 2, 9:51 PM EDT | Special Weather Statement | JAX | Saint Johns | 2 hr |
| May 2, 10:37 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 4 hr |
| May 3, 3:31 AM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Nassau, Union | 44 hr |
| May 3, 3:37 AM EDT | High Surf Advisory | JAX | Flagler, Nassau | 48 hr |
| May 3, 4:27 AM EDT | Flash Flood Warning | JAX | Saint Johns | 3 hr |
| May 3, 4:40 AM EDT | Special Weather Statement | JAX | Saint Johns | 35 min |
| May 3, 5:47 AM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| May 3, 6:10 AM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| May 3, 7:31 AM EDT | Flash Flood Warning | JAX | Flagler, Saint Johns | 3 hr |
| May 3, 9:24 AM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| May 3, 9:29 AM EDT | Areal Flood Warning | JAX | Bradford, Clay, Union | 2 hr |
| May 3, 10:27 AM EDT | Areal Flood Warning | JAX | Flagler, Saint Johns | 8 hr |
| May 3, 3:16 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 6 hr |
| May 3, 3:25 PM EDT | Areal Flood Warning | JAX | Bradford, Clay | 6 hr |
| May 3, 5:54 PM EDT | Areal Flood Warning | JAX | Saint Johns | 6 hr |
| May 3, 12:25 AM EDT | Areal Flood Advisory | JAX | Camden | 110 min |
Nearby
Wind Advisories in Florida, 2013Wind Advisories in Georgia, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.